MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; CHAIR, POSITIONING, ELECTRIC
Model Number LC358PW
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
Provider alleges consumer alleges the hand control sparked, began to smoke, and allegedly a small flame appeared.Consumer immediately threw the hand control to the ground allegedly sustaining a burn in the process.Consumer also alleges that black smoke residue is visible on her wall.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
8008008586
MDR Report Key25572219
Report Number2530130-2026-01295
Device Sequence Number8975019
Product Code INO
UDI-Device Identifier00606509400275
UDI-Public00606509400275
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358PW
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown